# SDR AALA202110135903

- Difficulty date: October 11, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 42,002 hours, 15,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT TEST SHOWS 15WL BATTERY FAULT. REMOVED AND REPLACED 15WL BATTERY PER AMM 33-51-38.
